# SDR O2GA2019012450101

- Difficulty date: January 17, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N501UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605252
- Aircraft time: 12,452 hours, 8,900 cycles
- Engine: Pwa PW545A
- Engine time: 11,606 hours, 8,262 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW545A
- Part serial: DB0516
- Condition: Overtemp
- Location: Right
- Part time: 11,606 hours, 8,262 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FIRE ANNUNCIATOR ILLUMINATED IN FLIGHT. FOLLOWED CHECKLIST AND LIGHT EXTINGUISHED. EMERGENCY DECLARED AND DIVERTED TO KDAL. MAINTENANCE REPLACED 4 DEFECTIVE BLEED AIR WIGGINS CLAMPS. DURING ENGINE RUNUP AND OPERATIONAL CHECK NOTED RIGHT ENGINE ITT FLUCTUATING BETWEEN 660*-685*. ENGINE FAULT CODES DOWNLOADED AND SENT FOR EVALUATION. DETERMINED ENGINE HAD AN ITT EXCEEDANCE OCCURRENCE AND REQUESTED TO REMOVE THE ENGINE FOR REPAIRS. RIGHT ENGINE WAS REPLACED. AIRCRAFT WAS RETURNED TO SERVICE.
